On the use of stabilizing transformations for detecting unstable periodic orbits in high-dimensional flows

CROFTS, J.J. and DAVIDCHACK, R.L., 2009. On the use of stabilizing transformations for detecting unstable periodic orbits in high-dimensional flows. Chaos, 19 (3), p. 33138. ISSN 1054-1500

Full text not available from this repository.
Item Type: Journal article
Publication Title: Chaos
Creators: Crofts, J.J. and Davidchack, R.L.
Date: 2009
Volume: 19
Number: 3
ISSN: 1054-1500
Identifiers:
NumberType
10.1063/1.3222860DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:44
Last Modified: 23 Aug 2016 09:05
URI: http://irep.ntu.ac.uk/id/eprint/2059

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year